# SDR CALA2025102010279

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 56,295 hours, 33,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV 2L. LOWER EMER LIGHT BROKEN. INSTALLED A NEW LENS COVER ON AFT LAV 2L WALL, LIGHT CKS OK. ACFT IS OK TO CONTINUE.
